Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Dry skin, spots on thighs, red patches on legs, bruising. Prescribed triamininolene cream. Will it help?

I started having dry skin with little dots on my thighs a few weeks ago. It was very itchy and I was scratching them. Then they have gotten larger into red patchy areas that are now extending down my legs and I have some of these itchy dots now on my arms. I have never been allergic to anything. I just got some medicine yesterday from the doctor over the phone and I noticed today that one of the areas is getting to look like a black and blue mark. I am concerned on this traveling and what it is. The medicine I have is called triamininolene .1% crean. Help
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hello.the condition u explained is only fungal infection.usage of triamcilone decreases but again recurs with more aggrasiiveness.use terbinafine oral and topical it gets cured
Answered: Thu, 8 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor